MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK/ ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK/ ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales representative that the patient experienced skin irritation from the opak electrodes.The doctor wants to switch the patient to bhs unit.The patient was given opak on (b)(6) 2025.The patient has sensitive skin.She treated with the unit for 2 weeks and had red, itchy and irritated skin with raised bumps with puss when they popped.She used only 72r electrodes and treated for 12 hrs a day.Changed electrodes daily, rotated the position and washed the skin with antibacterial soap and treated the irritation with hydrocortisone cream.The patient had follow-up with doctor on week 03 of treatment and told her to stop using the opak and he would like to switch her rx to bhs.The doctor did not prescribe anything for skin irritation.
 
Additional Manufacturer Narrative
Section b3: the event date is estimated as may of 2025 as the day of the event is unknown.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Additional Manufacturer Narrative
Section b3: the event date is estimated as may of 2025 as the day of the event is unknown.Additional information: b4: date of this report, d4: lot number and expiration date, g3: date received by manufacturer, h4: device manufacture date, h6: evaluation codes.Corrected data: d2: common device name and product code, e: initial reporter also sent report to fda: unknown, h6: impact code.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced skin irritation from the opak electrodes.The doctor wants to switch the patient to bhs unit.The patient was given opak on (b)(6) 2025.The patient has sensitive skin.She treated with the unit for 2 weeks and had red, itchy and irritated skin with raised bumps with puss when they popped.She used only 72r electrodes and treated for 12hrs a day.Changed electrodes daily, rotated the position and washed the skin with antibacterial soap and treated the irritation with hydrocortisone cream.The patient had follow-up with doctor on week 03 of treatment and told her to stop using the opak and he would like to switch her rx to bhs.The doctor did not prescribe anything for skin irritation.

Brand Name
BIOMET SPINALPAK/ ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22318958
Report Number0002242816-2025-00086
Device Sequence Number15656496
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/29/2026
Device Model Number106130-20
Device Lot Number25A110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic